Per citar aquest document: http://ddd.uab.cat/record/5108
The lattice of Fitting classes which are right extensible by soluble groups
Iranzo, M. J.
Lafuente, J. P.
Pérez-Monasor, F.

Data: 2005
Resum: In this paper we study the set of Fitting classes which are right extensible by soluble groups ordered by the inclusion relation. The consideration of the associated lattices gives rise to new Fitting classes and it allows to obtain some injectivity criteria for general Fitting classes.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 49 n. 2 (2005) p. 351-362, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49205_05


12 p, 136.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2016-06-12



   Favorit i Compartir